# SDR YENA20140407071

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 21,550 hours, 13,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO NR 2 HYD LOW QTY IN FLIGHT.  AT 22 PERCENT DROPPED DOWN TO 6 PERCENT DOWN WITH A 2 PERCENT DROP EACH 6 TO 10 MINUTES. LANDED WITH 6 PERCENT AFTER LANDING PRESSURE WENT TO 8 PERCENT THEN 10 PERCENT AT GATE.  ALL FLIGHT HYD SYS WORKED NORMAL FOR HYD SYS 2.  AFTER INVESTIGATION FOUND NR 2 ENGINE DRIVEN PUMP PRESSURE LINE & CASE DRAIN PUMP LINE LEAKING AT UPPER FLARE.  R & R BOTH LINES, HOSES, IAW AMM 29-11-01 & 20-10-03.  LEAK CHECK OK.  HYD FLUID CHECK NORMAL.
